# SDR USAA920081384

- Difficulty date: July 14, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 23,991 hours, 34,841 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630349
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3-MAJOR REPAIR - LEVEL 2 CORROSION ON FORWARD SIDE OF FRAME WEB AT BS 203.3 RBL 4.  REPLACED FRAME WEB BS 203.3 RBL 4, IAW US AIRWAYS EA 100558.  (A)
